Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 26, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Apr 24, 2007, 5:39 PM CDT for Concho County, Tom Green County, Texas. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2007, 5:39 PM CDT (22:39 UTC)
- Expired
- Apr 24, 2007, 6:15 PM CDT
- In force
- 36 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
Counties Concho County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 43 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 5:56 PM CDT | HAIL 1.75 | 15 W Eden, TX | GOLFBALL SIZE HAIL ON HIGHWAY 87 NEAR THE TOM GREEN AND CONCHO COUNTY LINE. |
| Apr 24, 6:04 PM CDT | HAIL 1.75 | 5 Nw Eden, TX | |
| Apr 24, 6:11 PM CDT | HAIL 0.88 | 3 N Eden, TX | NICKEL SIZE HAIL REPORTED BY AMATEUR RADIO OPERATOR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 11:49 AM CDT | Tornado Watch | SPC | 11 hr |
| Apr 24, 3:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1137 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSJT 242239 TORSJT TXC095-451-242315- /O.NEW.KSJT.TO.W.0026.070424T2239Z-070424T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 539 PM CDT TUE APR 24 2007 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN TOM GREEN COUNTY IN WEST CENTRAL TEXAS... WESTERN CONCHO COUNTY IN WEST CENTRAL TEXAS... * UNTIL 615 PM CDT * AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES SOUTH OF VANCOURT...OR ABOUT 27 MILES SOUTHEAST OF SAN ANGELO...MOVING NORTHEAST AT 30 MPH. HAIL LARGER THAN GOLFBALLS IS ALSO LIKELY WITH THIS STORM. * THE TORNADO IS EXPECTED TO BE NEAR... EDEN BY 610 PM CDT... THE INTERSECTION OF US-83 AND RANCH ROAD 765 BY 615 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR WEST CENTRAL TEXAS. LAT...LON 3132 10024 3110 10020 3118 9975 3146 9984 $$
1 follow-up statement
000 WWUS54 KSJT 242255 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 551 PM CDT TUE APR 24 2007 TXC095-451-242315- /O.CON.KSJT.TO.W.0026.000000T0000Z-070424T2315Z/ TOM GREEN TX-CONCHO TX- 551 PM CDT TUE APR 24 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR WESTERN CONCHO AND SOUTHEASTERN TOM GREEN COUNTIES... AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 10 MILES WEST OF EDEN...MOVING EAST AT 35 MPH. THIS TORNADO WILL REACH HIGHWAY 87 ABOUT 7 MILES WEST OF EDEN...AND THEN TRACK VERY NEAR THE TOWN OF EDEN ITSELF. RESIDENTS ALONG HIGHWAY 87 IN CONCHO COUNTY...AND RESIDENTS OF EDEN...SHOULD TAKE COVER NOW THE TORNADO WILL BE NEAR... EDEN BY 610 PM CDT... THIS STORM IS ALSO CAPABLE OF PRODUCING VERY LARGE HAIL...LARGER THAN BASEBALLS...AND DAMAGING WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. LAT...LON 3132 10024 3110 10020 3118 9975 3146 9984 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 24, 5:14 PM CDT, 25 minutes earlier.
Area forecast discussion, Apr 24, 5:14 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 514 PM CDT TUE APR 24 2007 .UPDATE... ADDED TORNADO WATCH NUMBER 179 TO ZONE PACKAGE. ALSO...ADJUSTED POPS FOR THIS EVENING TO MATCH NEW WATCH AND RADAR TRENDS. OTHERWISE...NO OTHER CHANGES. 23/HUBER && .PREV DISCUSSION... /ISSUED 425 PM CDT TUE APR 24 2007/ SHORT TERM... LATEST SURFACE ANALYSIS PLACES COMBINATION FRONTAL BOUNDARY AND DRYLINE ALONG AND EAST OF A HASKELL...TO SAN ANGELO...TO OZONA LINE. WEST OF THIS BOUNDARY...SURFACE WINDS ARE MAINLY FROM THE WEST IN THE 20 TO 30 MPH RANGE WITH GUSTS NEAR 40 MPH. APPEARS THE SURFACE BOUNDARY WILL NOT BE MOVING MUCH DURING THE NEXT SEVERAL HOURS. WITH THE POTENTIAL FOR CONTINUED LOW-LEVEL FORCING ALONG THE SURFACE BOUNDARY...DECIDED TO ISSUE ANOTHER TORNADO WATCH NUMBER 179 UNTIL 11 PM CDT TONIGHT. THIS NEW WATCH INCLUDES IRION COUNTY...TOM GREEN COUNTY...AND CROCKETT COUNTY. ONCE THIS SYSTEM MOVES EAST OVERNIGHT TONIGHT...EXPECT THE THUNDERSTORM POTENTIAL TO MOVE EAST OF WEST CENTRAL TEXAS AS WELL. COOLER TEMPERATURE NUMBERS CLOSE TO MOS GUIDANCE LOOK GOOD FOR THE SHORT TERM. LONG TERM... NORTHWEST FLOW ALOFT DOMINATES TEXAS AS THE LONG TERM BEGINS. A MINOR SHORTWAVE MOVING ACROSS NORTH TEXAS FRIDAY AND FRIDAY NIGHT MAY INITIATE SHOWERS AND THUNDERSTORMS...MAINLY ACROSS THE BIG COUNTRY. A WEAK COLD FRONT...MOVING SOUTH ACROSS NORTH TEXAS MAY ALSO SERVE AS A SURFACE FOCUS. THUS...WILL CONTINUE LOW POPS FOR THOSE TWO PERIOD. OTHERWISE...THE LONG TERM LOOKS DRY WITH AFTERNOON HIGHS WARMING TO AROUND 90 BY THE FIRST OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 57 76 49 77 / 30 10 10 0 SAN ANGELO 59 82 49 81 / 30 0 0 0 JUNCTION 60 83 47 82 / 70 10 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR COKE-FISHER- IRION-JONES-NOLAN-STERLING-TAYLOR-TOM GREEN. LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BROWN-COLEMAN- CONCHO-HASKELL-JONES-MCCULLOCH-RUNNELS-TAYLOR-TOM GREEN. WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR COKE-FISHER-NOLAN- STERLING. && 23/HUBER
Hazardous weather outlook, Apr 24, 2:56 PM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 256 PM CDT TUE APR 24 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-252000- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 256 PM CDT TUE APR 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A MODERATE RISK OF SEVERE WEATHER CONTINUES THIS AFTERNOON AND EVENING GENERALLY ALONG AND EAST OF A COLEMAN...BRADY...JUNCTION LINE. THUNDERSTORMS CONTINUE DEVELOP ACROSS WEST CENTRAL TEXAS AS A DRY LINE MOVES EAST ACROSS THE AREA. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH AN ISOLATED TORNADO COULD ALSO OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY AND FRIDAY NIGHT ACROSS WEST CENTRAL TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE HEARTLAND AND NORTHWEST HILL COUNTRY THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Apr 24, 12:19 PM CDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1219 PM CDT TUE APR 24 2007 TXZ072-073-076-077-241815- TOM GREEN TX-CONCHO TX-SCHLEICHER TX-CROCKETT TX- 1219 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 PM CDT FOR TOM GREEN...CONCHO...SCHLEICHER AND CROCKETT COUNTIES... AT 1215 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 5 MILES EAST OF KNICKERBOCKER TO 25 MILES WEST OF ELDORADO...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF SAN ANGELO TO 12 MILES EAST OF OZONA...MOVING NORTHEAST AT 20 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... THE INTERSECTION OF US-190 AND RANCH ROAD 1828 BY 1235 PM CDT CHRISTOVAL BY 1245 PM CDT WALL BY 1255 PM CDT THE INTERSECTION OF RANCH ROAD 1828 AND RANCH ROAD 915 BY 100 PM CDT US-277 NEAR THE SCHLEICHER-TOM GREEN COUNTY LINE BY 105 PM CDT MERETA AND ELDORADO BY 115 PM CDT HALF INCH SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING FOR WEST CENTRAL TEXAS.
Local storm report, Apr 24, 12:28 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1228 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HAIL 2 E HAMBY 32.52N 99.60W
04/24/2007 E1.00 INCH SHACKELFORD TX AMATEUR RADIO
&&
08Local storm report, Apr 24, 12:59 PM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1259 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL WOODSON 33.01N 99.05W
04/24/2007 E1.75 INCH THROCKMORTON TX AMATEUR RADIO
&&
08Special weather statement, Apr 24, 1:13 PM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 113 PM CDT TUE APR 24 2007 TXZ066-241900- RUNNELS TX- 113 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 PM CDT FOR RUNNELS COUNTY... AT 110 PM CDT...SEVERAL STRONG THUNDERSTORMS WERE INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER RUNNELS COUNTY...NEAR HATCHEL AND JUST NORTHEAST OF WINTERS. BOTH OF THESE STORMS ARE MOVING NORTHEAST AT 35 MPH...AND BOTH ARE CAPABLE OF PRODUCING PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH. * OTHER LOCATIONS IN THE ALERT INCLUDE BUT ARE NOT LIMITED TO WINTERS LITTLE ELM LAKE...WINTERS...HATCHEL...CREWS AND BENOIT. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING FOR WEST CENTRAL TEXAS.
Local storm report, Apr 24, 1:33 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
133 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM HAIL BAIRD 32.40N 99.40W
04/24/2007 E1.00 INCH CALLAHAN TX AMATEUR RADIO
&&
08Special weather statement, Apr 24, 4:11 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 411 PM CDT TUE APR 24 2007 TXZ140-242215- BROWN TX- 411 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT FOR BROWN COUNTY... AT 408 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 5 MILES NORTH OF BROOKESMITH...OR ABOUT 10 MILES SOUTHWEST OF BROWNWOOD...MOVING NORTHEAST AT 25 MPH. THIS STORM CONTINUES TO STRENGTHEN...AND MAY NEED TO BE UPGRADED TO A WARNING SHOULD THIS STRENGTHENING CONTINUE. * THE STRONG THUNDERSTORM WILL BE NEAR... BROWNWOOD BY 430 PM CDT EARLY BY 440 PM CDT OWENS BY 450 PM CDT BLANKET BY 505 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR WEST CENTRAL TEXAS.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:40 PM CDT | Tornado Warning | SJT | Fisher, Nolan | 50 min |
| Apr 23, 8:28 PM CDT | Tornado Warning | SJT | Fisher, Nolan | 47 min |
| Apr 23, 9:06 PM CDT | Tornado Warning | SJT | Fisher, Jones, Nolan, Taylor | 54 min |
| Apr 23, 9:58 PM CDT | Tornado Warning | SJT | Jones | 32 min |
| Apr 24, 4:11 AM CDT | Lake Wind Advisory | SJT | Brown, Coleman, Concho, Haskell, Jones, McCulloch and 3 more | 15 hr |
| Apr 24, 4:11 AM CDT | Wind Advisory | SJT | Coke, Fisher, Nolan, Sterling | 15 hr |
| Apr 24, 4:13 AM CDT | Red Flag Warning | SJT | Coke, Fisher, Irion, Jones, Nolan, Sterling and 2 more | 16 hr |
| Apr 24, 11:03 AM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 42 min |
| Apr 24, 11:18 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 27 min |
| Apr 24, 11:47 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 28 min |
| Apr 24, 11:51 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 9 min |
| Apr 24, 11:57 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 48 min |
| Apr 24, 12:15 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Coleman, Runnels | 30 min |
| Apr 24, 12:31 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 44 min |
| Apr 24, 1:29 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 31 min |
| Apr 24, 4:04 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, McCulloch | 41 min |
| Apr 24, 4:39 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 51 min |
| Apr 24, 5:19 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher | 26 min |
| Apr 24, 5:25 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 50 min |
| Apr 24, 5:27 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 17 min |
| Apr 24, 5:39 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 36 min |
| Apr 24, 5:50 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Sutton | 25 min |
| Apr 24, 6:06 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 24 min |
| Apr 24, 6:07 PM CDT | Severe Thunderstorm Warning | SJT | Menard, Schleicher | 23 min |
| Apr 24, 6:13 PM CDT | Tornado Warning | SJT | Coleman, Concho, McCulloch | 47 min |
| Apr 24, 6:15 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Sutton | 45 min |
| Apr 24, 6:21 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard, Schleicher | 24 min |
| Apr 24, 6:28 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 47 min |
| Apr 24, 6:46 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch | 29 min |
| Apr 24, 6:48 PM CDT | Tornado Warning | SJT | Brown | 27 min |
| Apr 24, 6:59 PM CDT | Severe Thunderstorm Warning | SJT | Brown, McCulloch, San Saba | 46 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.